Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Meromorphic functions and smooth analytic functions


Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 61 (1976), 272-274
MSC: Primary 30A68
DOI: https://doi.org/10.1090/S0002-9939-1976-0427633-7
MathSciNet review: 0427633
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Meromorphic functions with many zeroes can have logarithmic derivatives that are relatively smooth. We prove this, with a new construction of smooth analytic functions with many zeroes. Our examples belong to the theory of differential fields of functions.


References [Enhancements On Off] (What's this?)

  • [1] S. Bank, On the existence of meromorphic solutions of differential equations having arbitrarily rapid growth, J. Reine Angew. Math. (to appear). MR 0430371 (55:3376)
  • [2] G. M. Golusin, Geometrische Funktionentheorie, VEB Deutscher Verlag, Berlin, 1957. MR 19, 735. MR 0089896 (19:735e)
  • [3] J. D. Nelson, A characterization of zero sets for $ {A^\infty }$, Michigan Math. J. 18 (1971), 141-147. MR 44 #410. MR 0283177 (44:410)
  • [4] W. Rudin, The radial variation of analytic functions, Duke Math. J. 22 (1955), 235-242. MR 18, 27. MR 0079093 (18:27g)
  • [5] -, On a problem of Bloch and Nevanlinna, Proc. Amer. Math. Soc. 6 (1955), 202-204. MR 16, 810. MR 0067992 (16:810a)
  • [6] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 44 #7280. MR 0290095 (44:7280)
  • [7] B. A. Taylor and D. L. Williams, Zeros of Lipschitz functions analytic in the unit disc, Michigan Math. J. 18 (1971), 129-139. MR 44 #409. MR 0283176 (44:409)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A68

Retrieve articles in all journals with MSC: 30A68


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0427633-7
Keywords: Logarithmic derivative, conformal mapping, Poisson integral, zero set
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society